You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972/21/1
Irregularities of distribution, VII
Download
PDF
- Irregularities of distribution, VII
Article
Original scientific text
Title
Irregularities of distribution, VII
Authors
Wolfgang Schmidt
1
Affiliations
Institute for Advanced Studies, Princeton, New Jersey, USA
Acta Arithmetica
1972/21/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
45-50
Main language of publication
English
Received
1970-12-10
Published
1972
Exact and natural sciences
mathematics